?
Læs mere om arbejdspladslogin her.

Content area

Videnskab / 30. jan 2017

Akut monosymptomatisk anisokori efter skift af scopolaminplaster

Kasuistik
Dato
30. jan 2017
Forfattere
Jeppe Bakkestrøm Rosenbæk Medicinsk Afdeling, Hospitalsenheden Vest Ugeskr Læger 2017;179:V09160614
💬 0
Reference: 
Ugeskr Læger 2017;179:V09160614
Blad nummer: 
Sidetal: 
2-3
Acute monosymptomatic anisocoria after removing a scopolamine patch from a patient
Acute anisocoria requires timely examination to rule out intracranial pathology. This case report describes a 34-year-old nurse who experienced blurred vision and unilateral mydriasis. She had no other complaints, and neurological examinations were normal. Shortly before, she had removed a scopolamine (hyoscine) patch from a patient and had following inadvertently rubbed her eye. The symptoms remitted completely within 24 hours. Knowledge of this benign phenomenon is important in order to advise patients and caregivers when handling a scopolamine patch, and in order to avoid unnecessary investigations.

💬 0 Kommentarer

Du skal være logget ind for at læse denne artikel
Log ind

Du kan også købe adgang

Køb abonnement til Ugeskriftet.dk (der er forskellige abonnementstyper )

Right side

Nr. 14/2017

EmediateAd

EmediateAd

Senest kommenteret

HPV – skal vi vaccinere drenge?
💬
2
Flemming Amter 21. jul 2017 13:33
Lægeforeningen: OK til forsøg med nyt patientregister
💬
1
Thomas Birk Kristiansen 21. jul 2017 07:09
”Brandslukning uden overblik”
💬
3
Rune Jacobsen 20. jul 2017 16:44

EmediateAd

EmediateAd

EmediateAd

EmediateAd

Nyeste debat